# SDR ASAA2021042234658

- Difficulty date: April 22, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,956 hours, 15,508 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WON'T START WITH A FAULT INDICATOR. ATTEMPTED 2ND START AFTER FAULT LIGHT EXTINGUISHED. 2ND APU START ATTEMPT FAILED WITH ANOTHER FAUL LIGHT. GROUNDED - YES. REF L/P 60125976 APU CSS SUCCESSFUL FL 350. REMOVED MEL 49-99A.
